IJPAM: Volume 90, No. 1 (2014)
CONTRACTIVE INEQUALITIES OF INTEGRAL TYPE
Department of Mathematics
Liaoning Normal University
Dalian, Liaoning, 116029, P.R. CHINA
Department of Mathematics and RINS
Gyeongsang National University
Jinju, 660-701, KOREA
Abstract. Two fixed point theorems of mappings satisfying contractive inequalities of integral type in complete metric spaces are proved. The results presented in this paper improve, unify and include a few results existing in literature.
Two illustrative examples are also provided.
Received: November 29, 2013
AMS Subject Classification: 54H25
Key Words and Phrases: fixed point, contractive inequality of integral type, complete metric space
Download paper from here.
DOI: 10.12732/ijpam.v90i1.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395